# SDR ASOA05399

- Difficulty date: May 3, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Engine: Ge CF348C1
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Part number: 70744
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 2,245 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, JUST PRIOR TO INITIAL DESCENT AT APPROX 37,000 FT, CREW RECEIVED MACH TRIM CAUTION MSG AND A STAB TRIM CAUTION.  QRH WAS COMPLIED WITH FOR BOTH MESSAGES WITH NO CORRECTION.  SHORTLY THEREAFTER, CREW RECEIVED AUTOPILOT TRIM CAUTION MSG AND COMPLIED WITH QRH WITH NO CORRECTION.  CREW DECLARED EMERGENCY AND ELECTED TO PERFORM NO FLAP LANDING DUE TO HEAVY CONTROL FORCES WITH NOSE DOWN.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED HORIZONTAL STAB TRIM MOTOR CONTROL UNIT (MCU).  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
